I have recently received a kidney from my aunt (June 2, 2010) so far so good. only a minor complication. (I had to have a stent put in). if i can help any one with questions or what have you, I'm more than happy to help. Also, I have a question myself. Has any one had any problems with thier hips? After transplant I was on 50 mg of prednisone. About 3 weeks after transplant I was completly debilitated, could barely even walk due to hip pain/weakness. Called the doc, he said it sounds like a prednisone side effect. he dropped my doseage from 50mg to 5mg. 3 days later I'm all better. It's been about 3 months now and the pain is back, only now it is only in my right hip and less severe, but still intolerable. I'm going to see the doc in 3 days to discuss my options, but was still wondering if any one else has had this problem, and if they found a solution.
Hello, still having trouble with my hips. Went for x-rays 2 days ago, still waiting for results. Doc thinks it may be vascular necrosis. prednisone being the cause. Did a little research, doesn't sound very nice. But I'm positive! Happy I was able to return to work a few months ago! Thanks for your concern.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.